SciELO - Scientific Electronic Library Online

vol.41 issue3Spectral operation in locally convex algebrasPowers of cycle graph which are k-self complementary and k-co-self complementary author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ANTAL, Reena; CHAWLA, Meenakshi; KUMAR, Vijay  and  HAZARIKA, Bipan. On Δ-statistical convergence double sequences in intuitionistic fuzzy normed spaces. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.697-713. ISSN 0716-0917.

In the present paper, the basic objective of our work is to define Δᵐ-statistical convergence in the setup of intuitionistic fuzzy normed spaces for double sequences. We have proved some examples which shows this method of convergence is more generalized. Further, we defined the Δᵐ-statistical Cauchy sequences in these spaces and given the Cauchy convergence criterion for this new notion of convergence.

Keywords : statistical convergence; Δ-statistical convergence; double sequence; intuitionistic fuzzy normed space.

        · text in English     · English ( pdf )